# SDR HYIA20120910001

- Difficulty date: September 10, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 30,413 hours
- Engine: Cont TSIO520VB
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 52111732
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REGULARLY SCHEDULED MX, DAMAGE WAS DISCOVERED TO THE AFT CARRY THROUGH SPAR, CENTER SECTION UPPER CAP AND CORRESPONDING WEB FLANGES.  THIS DAMAGED APPEARED TO BE CAUSED BY PREVIOUS REPAIR ATTEMPTS INCLUDING MISDRILLS TO SPAR CAP AND CRACKS IN WEB FLANGES.  A REPAIR DEFINITION WAS PROVIDED AND REPAIRS ARE UNDERWAY IAW THAT DEFINITION.
